Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

June 11, 2011Chester County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 11, 2011, 9:06 PM EDT for Chester County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2011, 9:06 PM EDT (01:06 UTC)
Expired
Jun 11, 2011, 10:00 PM EDT
In force
54 min
Issued by
NWS Philadelphia/Mount Holly

County Chester County, PA

The radar

The Dover AFB radar (KDOX), 130 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WWUS81 KPHI 120106
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 PM EDT SAT JUN 11 2011

PAZ067-120200-
CHESTER PA-
906 PM EDT SAT JUN 11 2011

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT CHESTER COUNTY...

AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
THUNDERSTORM WITH HEAVY RAIN OVER LANCASTER COUNTY. IT WAS MOVING 
SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR HONEY BROOK 
AROUND 930 PM...PARKESBURG AND ATGLEN AROUND 945 PM...AND SOUTH 
COATESVILLE AND COATESVILLE AROUND 1000 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT MAY CAUSE WATER 
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3978 7607 3985 7603 3987 7601 3992 7601
      3993 7600 3996 7600 4003 7595 4011 7595
      4013 7592 4014 7589 4003 7562 3972 7578
      3973 7614

$$

IOVINO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 11, 7:34 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 11, 7:34 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
734 PM EDT SAT JUN 11 2011

.SYNOPSIS...
A WARM FRONT FROM DELAWARE INTO NORTHERN MARYLAND WILL ONLY SLOWLY
EDGE NORTHWARD OVERNIGHT AND MAY STILL BISECT THE REGION ON SUNDAY
FROM FROM SOUTHEAST PENNSYLVANIA THROUGH CENTRAL NEW JERSEY. IT
SHOULD BE THE PRIMARY FOCUS OF HEAVY RAIN PRODUCING THUNDERSTORMS
TONIGHT AND POSSIBLY AGAIN SUNDAY. THE FRONT MOVES OFFSHORE SUNDAY
NIGHT WITH MUCH COOLER LESS HUMID AIR TO FOLLOW EARLY NEXT WEEK AS
UPPER MIDWEST HIGH PRESSURE SLOWLY HEADS SOUTHEAST. THAT HIGH ARRIVES
ALONG THE MID ATLANTIC COAST WEDNESDAY THEN PUSHES OFFSHORE THURSDAY
WITH LOW PRESSURE MOVING INTO THE NORTHEAST USA NEXT FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE OVERALL COVERAGE AND INTENSITY OF CONVECTION HAD DECREASED
EARLY LATE THIS AFTERNOON AND EARLY THIS EVENING. SCATTERED
ACTIVITY WILL CONTINUE TO BE FORECAST EARLY TONIGHT.

AS FROM BEFORE...WFRONT SHOULD FOCUS HEAVY SHOWERS AND TSTMS. ISO
SVR OR FFW POSSIBLE THIS EVENING BUT NO FFA DUE TO EXPECTED
PRIMARY STORMS TRACKING OVER GROUND WITH HIGHER FFG VALUES. GFS
MODELED 30-35KT WLY 700MB JET DEVELOPING EWD ALONG I76 IN PA MAY
BE THE ASSISTING DRIVER ALOFT FOR HEAVY CONVECTION NEAR THE MASON
DIXON LINE TONIGHT. STRONGEST TSTORMS SHOULD BE NEAR AND S OF THE
SE-NE SFC WSHIFT.

1..3 AND 6 HRLY GRIDDED FFG FROM 16Z/11 DONT LEND THEMSELVES TO
AN FFA OVER A LARGE AREA S OF I76 SO NONE ISSUED. GUIDANCE JUST
TOO HIGH...RANGING FROM 2.9 TO 5.6 INCHES IN 1 AND 6 HRLY
INCREMENTS.

BLV A PRETTY BIG EVENT WILL BE CONCENTRATED SOMEWHERE ALONG THE
PA/MD-DEL BORDER BETWEEN 20Z-03Z. DETAILS UNSURE OF BUT LOW LVL
TURNING AND HEAT S OF THE WARM FRONT STILL HAVE ME CONCERNED. 93
IN SBY THIS AFTN. RRQ OF 250 MB JET PACKETS IN SE CANADA AID THE
LIFT.

RADAR HYDROMET RATE WAS OVERESTIMATING IN DEEP CONVECTIVE MODE
AND IN MARSHALL PALMER SINCE 13Z. ALSO RESET OUR STP TO ZERO ARD
1411Z. PREFER MORE CONSERVATIVE APPROACH TO RFALL ESTIMATES.

A VIL OF 55 OR SOME SEMBLANCE OF A MESO WILL PROBABLY PUSH US INTO
A WARNING.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
SUNDAY...ANY REMNANT TSTMS SHOULD BE AT LEAST TEMPORARILY ON THE
WANE DURING THE MORNING BUT MAY REFIRE IN THE AFTN ALONG THE
LEFTOVER WFRONT BOUNDARY /SEE WSHIFT NE TO S OR SSE/...OR MAY
DEVELOP IN CENTRAL PA AHD OF THE SLOW E MOVING CFRONT. ASSIST FOR
CONVECTION FROM ANOTHER SHORT WAVE PASSAGE.

DID NOT PUT HEAVY RAIN AND GUSTY WINDS ETC IN THE FCST YET...WORKING
ON ONE PERIOD AT A TIME AND WOULD LIKE THIS EVENING TO WORK WELL
BEFORE MOVING ON. RELIED MORE HEAVILY ON THE 12Z/11 GFS MOS
TEMPS...HOWEVER THERE IS ROOM FOR SIGNIFICANT ERROR DEPENDENT ON
LEFTOVER LOW LVL STRATUS N OF THE WFRONT...ESP NE NJ AND POSSIBLY
THE POCS.

SUNDAY NIGHT...MAY HAVE LEFTOVER SHOWERS/ISO TSTMS MAINLY COASTAL
PLAIN IN THE EVENING THEN A CLEARING TREND FOR SURE OVERNIGHT. GFS
MOS GUIDANCE.

MONDAY...A NICE DAY...MUCH DRIER AND COOLER!  GFS MOS GUIDANCE TEMPS.

TUESDAY...UPPER LOW ROTATES SWD INTO THE MID ATLC COAST AND MAY BRING
WITH IT A FEW SPRINKLES OR SHOWERS. LOW POP ADDED AND GFS MEX MOS
GUIDANCE WAS THE MAX TEMP FCST. NO MATTER... COOLER WX CONTINUES.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A SPLIT FLOW IS FORECAST TO EXIST AT THE START OF THE LONG TERM
PERIOD...WITH A DEEP LOW OVER EASTERN CANADA SPINNING NORTHEAST OF
OUR REGION AND A MORE ZONAL FLOW TO THE SOUTH. THIS WILL KEEP A
CYCLONIC FLOW FOR A GOOD PORTION OF THE PERIOD FOR OUR AREA. A SHORT
WAVE WILL APPROACH FROM THE WEST IN THE SOUTHERN BRANCH...AND
EVENTUALLY RESULT IN A MORE FULL LATITUDE TROUGH ALONG THE EAST
COAST FRIDAY AS PHASING OCCURS. HPC GUIDANCE GENERALLY FOLLOWS THE
DEVELOPMENT OF A SURFACE LOW WHICH MOVES INTO OUR AREA LATER
THURSDAY AND THURSDAY NIGHT...WITH A COLD FRONT EASING THROUGH
FRIDAY. PROBABILITIES WERE RAISED FOR THE LATTER PART OF THURSDAY
AND FRIDAY TIME PERIODS...WITH SHOWERS AND THUNDERSTORMS GIVEN
FAIRLY HIGH CHANCE PROBABILITIES AT THIS POINT. DRIER WEATHER IS
EXPECTED SATURDAY...BUT THERE IS STILL A REFLECTION OF CYCLONIC FLOW
SO SLIGHT CHANCE PROBABILITIES WERE USED FOR THE DAY.

TEMPERATURES WILL BE NEAR OR JUST ABOVE SEASONAL NORMALS ESPECIALLY
FOR HIGHS...WITH THE COOLEST READINGS THURSDAY INTO FRIDAY AS LOW
PRESSURE RESULTS IN CLOUDS AND PRECIPITATION. HPC GUIDANCE WAS
GENERALLY FOLLOWED.

&&

.AVIATION /23Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MARGINAL VFR TO IFR CONDITIONS NORTH AND CENTRAL THIS EVENING WILL
BE IFR LATER TONIGHT...AND CONDITIONS ARE FORECAST TO LOWER TO IFR
OVERNIGHT SOUTH.

A WARM FRONT THROUGH SOUTHEASTERN PENNSYLVANIA SOUTHEASTWARD
THROUGH SOUTHERN NEW JERSEY THIS EVENING WILL MOVE LITTLE
OVERNIGHT...PERHAPS SLIGHTLY NORTHWARD. THE FLOW NORTH OF THIS
FRONT HAS MAINTAINED AN EASTERLY COMPONENT. THIS COMBINED WITH A
WEALTH OF LOW-LEVEL MOISTURE WILL RESULT IN WIDESPREAD LOW CLOUDS
TONIGHT...AS WELL AS SCATTERED SHOWERS AND THUNDERSTORMS. SOUTH OF
THE FRONT THE RAIN DURING THE PAST 12 HOURS SHOULD HELP TO FILL IN
LOW CLOUDS WHERE THEY TEMPORARILY CLEARED AT LATE AFTERNOON AND
EARLY EVENING.

THE SCATTERED SHOWERS AND THUNDERSTORMS SHOULD WEAKEN OVERNIGHT
BUT WIDELY SCATTERED TO SCATTERED ACTIVITY CANNOT BE RULED OUT.

THERE ARE LIKELY TO BE AREAS OF DENSER FOG AS WELL TONIGHT INTO
SUNDAY MORNING DUE TO THE WEALTH OF LOW LEVEL MOISTURE AND LIGHT
WINDS.

FOR SUNDAY, LOW CLOUDS AND SOME FOG MAY BE AROUND FOR AWHILE,
HOWEVER THE WARM FRONT SHOULD LIFT NORTH OR MIX OUT. A COLD FRONT
WILL BE MOVING THROUGH AS WELL IN THE AFTERNOON WITH SOME SHOWERS
AND THUNDERSTORMS CONTINUING, BUT FOR NOW THE CB MENTION WAS CONTINUED
GIVEN SOME UNCERTAINTY IN COVERAGE AND TIMING. THE CONDITIONS
ACROSS THE REGION MAY END UP VARYING FROM IFR TO VFR.
EAST TO SOUTHEAST WINDS UP TO 10 KNOTS WILL GENERALLY SHIFT TO THE
SOUTHWEST THEN WEST.

OUTLOOK...
SUNDAY NIGHT...THE COLD FRONT CLEARS THE AREA WITH VFR CONDITIONS
RETURNING. A NORTHWEST WIND AROUND 10 KNOTS IS EXPECTED ALONG WITH
ANY LINGERING CLOUDS THINNING OUT.

MONDAY...VFR WITH LOW PRESSURE TO OUR NORTH AND NORTHWESTERLY WINDS
POSSIBLY GUSTING UP TO 20 KNOTS.

TUESDAY...SOME ENERGY SLIDING NEARBY MAY PRODUCE A FEW
SHOWERS/THUNDER AND LOCALIZED POCKETS OF SUB-VFR CONDITIONS.

WEDNESDAY...VFR AS HIGH PRESSURE SETTLES IN.

THURSDAY...HIGH PRESSURE SLIDES EAST AS A WARM FRONT APPROACHES. THE
RETURN FLOW COULD RESULT IN SOME SUB-VFR CEILINGS AS THE LOW-LEVEL
MOISTURE INCREASES AND POSSIBLE SHOWERS AND THUNDERSTORMS APPROACH
FROM THE SOUTHWEST.

&&

.MARINE...
A WARM FRONT REMAINS OVER OUR SOUTHERN WATERS THIS EVENING AND
THIS BOUNDARY MAY TAKE AWHILE TO LIFT MUCH FARTHER NORTHWARD. THIS
IS RESULTING IN SOUTHERLY WINDS SOUTH...AND EASTERLY WINDS CENTRAL
AND NORTH. SPEEDS ARE MOSTLY LESS THAN 10 KNOTS, ALTHOUGH SOME
SLIGHTLY ELEVATED WINDS HAVE BEEN OCCURRING ACROSS THE NORTHERN
WATERS GIVEN THE ONSHORE FLOW COMPONENT. THE RATHER MOIST ONSHORE
FLOW CONTINUES TO PRODUCE SOME FOG THIS EVENING MAINLY NORTH OF
THE WARM FRONT. THIS MAY BE MAINTAINED THROUGH THE NIGHT AS THE
WARM FRONT MAY NOT MOVE NORTHWARD VERY MUCH. WIDESPREAD DENSE
FOG IS NOT EXPECTED. THE OVERALL SURFACE FLOW IS EXPECTED TO
REMAIN ON THE LIGHTER SIDE THROUGH SUNDAY AS A WEAK LOW MAY
DEVELOP ALONG A COLD FRONT THAT IS SCHEDULED TO MOVE THROUGH LATER
IN THE DAY SUNDAY. SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH SUNDAY AS SOME WEAKER SHORT WAVES MOVE THROUGH AHEAD OF
AND ALONG THE COLD FRONT. ONCE THE FRONT MOVES THROUGH, A WIND
SHIFT TO THE NORTHWEST IS EXPECTED. WE MAY HAVE SOME GUSTS NEAR 20
KNOTS ON MONDAY ESPECIALLY NEARSHORE, BUT OVERALL THE CONDITIONS
ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. SOUTH OF THE WARM
FRONT, THE SOUTHERLY FLOW SHOULD NOT BE STRONG ENOUGH TO BUILD THE
SEAS TO 5 FEET OR ABOVE.

HIGH PRESSURE SETTLES IN LATER TUESDAY AND WEDNESDAY BEFORE SLIDING
TO OUR EAST. A WARM FRONT APPROACHES ON THURSDAY WITH A RETURN FLOW
BECOMING ESTABLISHED. DEPENDING ON THE STRENGTH OF THIS FLOW AND THE
DEVELOPMENT OF A POSSIBLE SURFACE LOW TO OUR SOUTHWEST, WILL GOVERN
HOW MUCH THE SEAS WILL BUILD THURSDAY. FOR NOW, WE ARE PLANNING TO
GO WITH SEAS NO HIGHER THAN 4 FEET GIVEN SOME QUESTION ON THE
STRENGTH AND TIMING OF THIS SYSTEM.

&&

.HYDROLOGY...
ISO HYDRO PROBLEMS ARE PROBABLE BETWEEN NOW AND 7 PM SUNDAY.
COMBINATION OF THIS MORNINGS RFALL/ OVERESTIMATED BY RADAR/ PLUS
AN EXPECTED TWO MORE BATCHES OF HEAVY CONVECTION /ONE THIS EVENING
AND ANOTHER SUNDAY/ SHOULD LEAD TO ANOTHER FLS SITN BY SUNDAY. WE
ZERO'D THE DIX STP AT 1411Z AND ALSO CHANGED OUR HYDROMET RATE TO MP.

BLV THE FOCUS OF HYDRO AND SVR PROBS WILL BE ALONG AND S OF A
KMUI-KNEL LINE....PROBABLY MOSTLY NR THE DEL-MD BORDER WITH PA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM.../DRAG
SHORT TERM...DRAG
LONG TERM...
AVIATION...GORSE
MARINE...GORSE
HYDROLOGY...
Hazardous weather outlook, Jun 11, 4:09 PM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT SAT JUN 11 2011

PAZ054-055-060>062-122015-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
409 PM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS MAY PRODUCE GUSTY WINDS...BRIEF POOR DRAINAGE FLOODING
RAINS AND SMALL HAIL THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY
IN THE AFTERNOON OR EVENING ALONG WITH BRIEF POOR DRAINAGE FLOODING
RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>024-027-
PAZ067>071-122015-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-
BUCKS-DELAWARE-PHILADELPHIA-
409 PM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS WILL PRODUCE STRONG GUSTY WINDS...BRIEF POOR
DRAINAGE FLOODING RAINS AND HAIL THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY
IN THE AFTERNOON OR EVENING ALONG WITH BRIEF POOR DRAINAGE FLOODING
RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NJZ014-025-026-122015-
EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-
409 PM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE RIP CURRENT RISK MAY APPROACH MODERATE THE REMAINDER OF THIS
AFTERNOON.

THUNDERSTORMS MAY PRODUCE GUSTY WINDS...BRIEF POOR DRAINAGE
FLOODING RAINS AND SMALL HAIL THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY
IN THE AFTERNOON OR EVENING ALONG WITH BRIEF POOR DRAINAGE
FLOODING RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-122015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
409 PM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS MAY PRODUCE GUSTY WINDS TO 40 KNOTS...AND OR SMALL
HAIL THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY
IN THE AFTERNOON OR EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 11, 4:09 PM EDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT SAT JUN 11 2011

DEZ003-004-112115-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
409 PM EDT SAT JUN 11 2011

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT SUSSEX COUNTY...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF GUMBORO...MOVING EAST AT 10
MPH. THE THUNDERSTORM WILL BE NEAR MILLSBORO AROUND 415
PM...SELBYVILLE AND FRANKFORD AROUND 430 PM...MILLVILLE AROUND 500
PM...AND FENWICK ISLAND AND SOUTH BETHANY AROUND 515 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3845 7517 3845 7535 3858 7535 3859 7505
      3858 7504 3846 7503 3844 7505 3844 7516

IOVINO
Special weather statement, Jun 11, 4:43 PM EDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
443 PM EDT SAT JUN 11 2011

NJZ022-112130-
ATLANTIC NJ-
443 PM EDT SAT JUN 11 2011

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC COUNTY...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MIZPAH...MOVING EAST AT 10 MPH. THE
THUNDERSTORM WILL BE NEAR WEYMOUTH AND ESTELL MANOR AROUND 500
PM...AND ELWOOD AND ELWOOD-MAGNOLIA AROUND 515 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3934 7464 3935 7486 3938 7485 3938 7486
      3942 7486 3948 7496 3951 7499 3960 7488
      3962 7466

IOVINO
Special weather statement, Jun 11, 4:57 PM EDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 PM EDT SAT JUN 11 2011

DEZ002-112145-
KENT DE-
457 PM EDT SAT JUN 11 2011

...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT KENT COUNTY...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CLAYTON...MOVING EAST AT 15 MPH. THE
THUNDERSTORM WILL BE NEAR LEIPSIC AND DOVER SPEEDWAY AROUND 515
PM...AND LITTLE CREEK AND DOVER AROUND 530 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3920 7574 3930 7571 3929 7568 3931 7559
      3935 7554 3934 7546 3932 7543 3928 7542
      3927 7540 3920 7538 3918 7540 3913 7540
      3913 7541

IOVINO
Special weather statement, Jun 11, 5:24 PM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT SAT JUN 11 2011

NJZ021>025-112215-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
524 PM EDT SAT JUN 11 2011

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...CAPE MAY AND
CUMBERLAND COUNTIES...

AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN CUMBERLAND AND MAYS LANDING...MOVING
SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR ESTELL MANOR
AROUND 530 PM...ENGLISH CREEK AND CORBIN CITY AROUND 545 PM...POMONA
AROUND 600 PM...AND SOMERS POINT AND LINWOOD AROUND 615 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3935 7441 3929 7452 3930 7455 3928 7455
      3925 7459 3917 7467 3934 7497 3956 7475
      3943 7446 3943 7445 3939 7438

IOVINO
Local storm report, Jun 11, 7:58 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
758 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             CLAYTON                 39.66N  75.08W
06/11/2011  E1.00 INCH       GLOUCESTER         NJ   EMERGENCY MNGR

            MOSTLY QUARTER TO HALF INCH... A FEW UP TO THE SIZE OF
            QUARTERS

0445 PM     HAIL             CLAYTON                 39.29N  75.63W
06/11/2011  E0.88 INCH       KENT               DE   911 CALL CENTER

&&

EVENT NUMBER PHI1100263 PHI1100264

IOVINO
Special weather statement, Jun 11, 9:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 PM EDT SAT JUN 11 2011

PAZ067-120200-
CHESTER PA-
906 PM EDT SAT JUN 11 2011

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT CHESTER COUNTY...

AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH HEAVY RAIN OVER LANCASTER COUNTY. IT WAS MOVING
SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR HONEY BROOK
AROUND 930 PM...PARKESBURG AND ATGLEN AROUND 945 PM...AND SOUTH
COATESVILLE AND COATESVILLE AROUND 1000 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT MAY CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3978 7607 3985 7603 3987 7601 3992 7601
      3993 7600 3996 7600 4003 7595 4011 7595
      4013 7592 4014 7589 4003 7562 3972 7578
      3973 7614

IOVINO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 11:48 PM EDTSpecial Weather StatementPHIGloucester, Salem57 min
Jun 12, 12:11 AM EDTSpecial Weather StatementPHIMiddlesex64 min
Jun 12, 2:26 AM EDTSpecial Weather StatementPHIMiddlesex, Monmouth64 min
Jun 11, 8:19 PM EDTAreal Flood AdvisoryPHIBerks3 hr
Jun 11, 9:22 PM EDTAreal Flood AdvisoryPHIChester3 hr
Jun 12, 12:39 AM EDTSpecial Weather StatementPHIChester66 min
Jun 12, 4:32 PM EDTSpecial Weather StatementPHIMonroe43 min
Jun 12, 5:18 PM EDTSpecial Weather StatementPHICarbon, Monroe57 min
Jun 12, 5:19 PM EDTSpecial Weather StatementPHICarbon, Monroe56 min
Jun 12, 6:14 PM EDTSpecial Weather StatementPHICarbon, Monroe61 min
Jun 11, 9:59 PM EDTAreal Flood AdvisoryPHICecil3 hr
Jun 11, 10:29 PM EDTSpecial Weather StatementPHICecil61 min
Jun 11, 10:52 PM EDTSpecial Weather StatementPHICecil68 min
Jun 12, 3:35 PM EDTSpecial Weather StatementPHICecil55 min
Jun 12, 3:51 PM EDTSevere Thunderstorm WarningPHICecil54 min
Jun 12, 4:55 PM EDTSpecial Weather StatementPHIKent, Queen Anne's65 min
Jun 12, 5:08 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's52 min
Jun 12, 5:55 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot65 min
Jun 12, 6:50 PM EDTSevere Thunderstorm WarningPHICaroline, Talbot55 min
Jun 11, 11:23 PM EDTAreal Flood AdvisoryPHINew Castle116 min
Jun 12, 6:09 PM EDTSpecial Weather StatementPHIKent66 min
Jun 12, 7:43 PM EDTSpecial Weather StatementPHISussex62 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.